Volume 53, Number 2
Previous Issue Next Issue

J. Math. Study, 53 (2020), pp. 0-0.

Preview Purchase PDF Citation 20 70 Abstract

Yongyong Cai & Yan Wang

10.4208/jms.v53n2.20.01

J. Math. Study, 53 (2020), pp. 125-142.

Preview Purchase PDF Citation 34 103 Abstract

Sheng Chen

10.4208/jms.v53n2.20.02

J. Math. Study, 53 (2020), pp. 143-158.

Preview Purchase PDF Citation 36 104 Abstract

Bo Li, Shanshan Tang & Haijun Yu

10.4208/jms.v53n2.20.03

J. Math. Study, 53 (2020), pp. 159-191.

Preview Purchase PDF Citation 31 118 Abstract

Cheng Xu, Xuhong Yu & Zhongqing Wang

10.4208/jms.v53n2.20.04

J. Math. Study, 53 (2020), pp. 192-211.

Preview Purchase PDF Citation 27 85 Abstract

Xiaofeng Yang

10.4208/jms.v53n2.20.05

J. Math. Study, 53 (2020), pp. 212-236.

Preview Purchase PDF Citation 30 116 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80